# SDR FDEA201406041304

- Difficulty date: June 4, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 73,500 hours, 13,704 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795510
- Condition: Cracked
- Location: Bs 1861
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1861 RBL 27.5 SEAT TRACK FOUND CRACKED.  REPAIRED IAW SRM 53-00-52, FIGURE 201, REPAIR 1, REVISION 55.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 121.
